Q. Why are there balancing problems, blurred vision and concentration issues?

Answered by Dr. Pooja Pardhi and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Vitamin Deficiency or Blurred Vision? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I am facing certain problems which include balancing problems, blurred vision and sometimes, headaches, concentration issues. It has been 2 to 3 months that I am facing all these.


Related Questions:
How can my blurred vision be treated?
Why does my sacrum not stay in place?
Does vitamin deficiency cause premature ejaculation?
 

Dr. Pooja Pardhi
MBBS., DNB
General Medicine, Internal Medicine

Hi,

Welcome to icliniq.com.

I have gone through your case and can well understand your genuine health concerns. The cause of your symptoms can be related to brain disorder or vitamin B12 deficiency or eye problem. In my opinion, you should consult a physician first because you need a thorough neurological examination. These symptoms can be related to cerebellar disease which is a part of the brain. Vitamin B12 can also cause balancing problems, headache, concentration issues, etc. Sometimes, a refractive error in the eyes can also cause balancing problems, blurred vision, headache. I suggest you consult an ophthalmologist also. Get your serum vitamin B12 done. If you have low levels then you may need B12 supplementation.


The Probable causes:

Cerebellar disease or vitamin B12 deficiency, eye problem.

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Does vitamin deficiency cause twitching and tingling?
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full »
Dr. J Mariano Anto Bruno Mascarenhas
Neuro Surgeon

Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ...  Read Full »
 
Why is my vision not clear even after cataract surgery?
Query: Hello doctor, I had my first cataract surgery in the right eye four years back. Now again this year, I just had cataract surgery in the left eye. Just today, after three days of my second cataract surgery in the left eye, the vision in my right eye is not clear. When I am seeing contact names on my...  Read Full »
Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I understand your concern and want to assure you that it is usually just a benign increase in tearing in both eyes after surgery that causes such a picture. It settles down on its own and will not need any further treatment than your post-operative medication. In case,...  Read Full »
 
What is MSA?
Query: Hi doctor, I have a balancing problem. I have low blood pressure in change of posture. I am on Midodrine. During a neurological examination, I was asked to tap my toes. Every time when I did that my heel involuntarily tapped several times. What is the reason? I am being examined for possible MSA...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and can well understand your genuine health concerns.  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the best treatment for oily scalp and hair?
Hello doctor,I completed my acne treatment one year ago and my skin is clear after some period of time. My scalp and fac ...Read more »
How Is H.Pylori Infection Diagnosed and Treated?
Helicobacter pylori (H.pylori) is a bacteria that infects your stomach. Approximately 50% of the world's population has ...Read more »
Is it normal to have foamy urine?
Hello doctor, My urine is foamy. I am confused whether everyone will get bubble and foamy urine while urinating. Please ...Read more »